Vicks

Vicks DayQuil Complete Cold, Flu and Congestion Medicine, 36 Liquicaps, Maximum Strength, Relieves Cough, Sore Throat, Fever, Chest Congestion, Liquid Capsules

Price
$27.99
5 stars
TrustPilot 4.9 | 14,500+ reviews
  • Free 2-day delivery guaranteed across the Lower Mainland & Metro Vancouver

  • Pharmacist-approved products – Verified for quality and safety.

  • Sanitized, eco-friendly packaging for your safety and the environment.

Size CAP:
36
Size CAP: 36

Stock Notification

Get notified when this product is available again

Description

Vicks DayQuil Complete Cold & Flu provides max-strength, non-drowsy, daytime relief for your worst cold and flu symptoms. DayQuil Complete relieves headache, fever, sore throat, minor aches & pains, nasal congestion, sinus pressure, and cough. Contains acetaminophen.Use as directed. Keep out of reach of children.

Product information is provided by the product vendor. This content is a summary for informational purposes only and does not have all possible information about this product. It should not be used as a substitute for advice from health care professionals, as this information alone does not assure that this product is safe, effective, or appropriate for you. For more detailed information on this product, including reported and possible side effects and contraindications, refer to the manufacturer's monograph, or speak with a health care provider.

Features & Benefits

MAX STRENGTH MULTI-SYMPTOM RELIEF. Relieves headaches, fever, sore throat, minor aches & pains, chest congestion, nasal congestion, sinus pressure and cough;GET MAX STRENGTH RELIEF FROM CONGESTION. DayQuil Complete thins and loosens mucus and helps to relieve chest congestion;Life doesn’t stop when you have a cold. DayQuil fights your worst cold and flu symptoms so you can power through your day;Non-Drowsy

Ingredients

Active Ingredients: Acetaminophen 325 mg, Dextromethorphan Hydrobromide 10 mg, Phenylephrine Hydrochloride 5 mg, Guaifenesin 200 mgInactive Ingredients: FD&C Blue No. 1, FD&C Red No. 40, Gelatin, Glycerin, +/- Pharmaceutical Ink, Polyethylene Glycol, Povidone, Propylene Glycol, Purified Water, Sorbitol Sorbitan Solution

How to Use

Do not take more than directed (see liver warnings). Adults and Children 12 yrs and over: Take 2 capsules with water every 4 hours. Do not exceed 8 capsules in 24 hours. Children under 12 years, do not use.

We Care

Your health can’t wait, and neither should you.

With free 2-day delivery across the Lower Mainland & Metro Vancouver, with every order handled safely and packaged with care.

Have questions? Our licensed pharmacists are always ready to help.

Recommended for You

Customer Reviews

Be the first to write a review
0%
(0)
0%
(0)
0%
(0)
0%
(0)
0%
(0)